Frobenius groups of automorphisms with almost fixed point free kernel

Download
2019-03-01
Ercan, Gülin
Güloğlu, İsmail Şuayip
Let FH be a Frobenius group with kernel F and complement H, acting coprimely on the finite solvable group G by automorphisms. We prove that if C-G(H) is of Fitting length n then the index of the n-th Fitting subgroup F-n(G) in G is bounded in terms of vertical bar C-G(F)vertical bar and vertical bar F vertical bar. This generalizes a result of Khukhro and Makarenko [6] which handles the case n = 1.

Citation Formats
G. Ercan and İ. Ş. Güloğlu, “Frobenius groups of automorphisms with almost fixed point free kernel,” JOURNAL OF ALGEBRA, vol. 521, pp. 384–389, 2019, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/37246.